# SDR FDEA202009202270

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,733 hours, 18,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53812739200000
- Part serial: NSN
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF STEP (9)(C) OF EO 6-5710-E0342809 P5 (LT WING), A   CRACK NDICATION WAS NOTED APPROXIMATELY .500" FROM THE BOTTOM OF HOLE G AT THE 7 O'LOCK POSITION.  CRACK MEASURES APPROXIMATELY .500" IN LENGTH.  COMPLIED WITH EA 6-5700-T0356307 P1, TITLE: WING-GENERAL-CENTER WING REPAIR-SB A300-57-6049 AND A300-57-6086 FR47 CRACK HOLE G LT.  MAJOR REPAIR, CAT A.
